# SDR AALA20130207025

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 67,076 hours, 34,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW AT STATION 816, WINDOW RING PAN HAS CRACK AT BOTTOM FORWARD RADIUS.  INSTALLED DOUBLER PER AARD 53-10-00-25.
